# SDR SWIA201438990

- Difficulty date: July 16, 2014
- Submitted: August 6, 2014
- Operation: Air carrier
- Aircraft: N215AG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 34,506 hours, 23,410 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR AFT LOWER SUPPORT ARM IS CHAFED ON AFT FACE.  C-CHECK, REPAIRED IAW EA.
